# SDR SIMA20140227005

- Difficulty date: February 27, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- Aircraft time: 27,528 hours, 23,439 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY EXIT SIGN INOPERATIVE.  SECURED EMERGENCY EXIT SIGN CONNECTOR, OPERATIONS CHECKED GOOD IAW AMM 33-50-14.
